# SDR ASAA0110119

- Difficulty date: March 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND L1 DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED L1 DOOR AND DOOR OPENED NORMALLY.  (M)
